# SDR HEEA063298

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8593X
- Make and model: Bell 206L-3
- Aircraft serial: 51509
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 206075678103
- Condition: Failed
- Location: Engine Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR'S TEMPERATURE NEEDLE WILL NOT MOVE.
